# SDR A6WA200440028

- Difficulty date: March 10, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 3,904 hours, 3,406 cycles
- Engine: Ge CF34*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bushing
- Condition: Loose
- Location: Lt Mlg Trunnion
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG AFT TRUNNION BUSHING IS MIGRATED .058.  REMOVED AND REPLACED LEFT MLG AFT TRUNNION BUSHING USING FIRST OVERSIZE BUSHING P/N 601R-5721003-21 IAW CRJ SB 601R-32-054 REV B PART B STEP 3A-3E.  (M)
